MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 5; HIP CEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 5; HIP CEMENTED STEM
Model Number 01.18.155
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 april 2023: lot 2009254: (b)(4) items manufactured and released on 16-dec-2020.Expiration date: 2025-dec-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
During manual rotation without sufficient traction during reduction, the head hit the rim of the cup and caused a fracture in the calcar.The leg positioner was used, but when the fracture occurred, the rotation was done manually.The surgery was successfully completed by fixing it with a nespron cable.

Brand Name
AMISTEM C CEMENTED STD STEM SIZE 5
Common Device Name
HIP CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16893407
Report Number3005180920-2023-00336
Device Sequence Number6141735
Product Code LZO
UDI-Device Identifier07630030804304
UDI-Public07630030804304
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2025
Device Model Number01.18.155
Device Catalogue Number01.18.155
Device Lot Number2009254
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian